# SDR ASOA03429

- Difficulty date: September 10, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- System (JASC): 5500 · Empennage Structure
- Part: Angle
- Part number: 6002112318
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE VERTICAL STABILIZER RIGHT VISOR PANEL ANGLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE VERTICAL STABILIZER RIGHT VISOR PANEL ANGLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
